# SDR SWIA202053347

- Difficulty date: September 2, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 38,297 hours, 35,435 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Gouged
- Location: Rt Wing Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLAP STUB FAIRING HAS GOUGE ALONG BOTTOM LENGTH OF FAIRING AND FORWARD HINGE HALF HAS BROKEN NUTPLATE.  C-CHECK RO 10/13/2020.  REPLACED WITH NEW RT FLAP STUB FAIRING ASSEMBLY, REF CRJ 200 SRM.  SEE CONTINUATION CARD FOR DETAILS.
